# SDR MALA020604

- Difficulty date: October 14, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5006227
- Part serial: NOV992734
- Condition: Vibrates
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT NR 3292, VIBRATION AFTER DEPARTING DTW.  PILOT CONTINUED ON TO CMI.  PILOT ASKED CMI TRUCK TO COME OUT IN CASE WHEEL FELL OFF.  DID NOT DECLARE AN EMERGENCY.  VIBRATION WAS PRESENT WHEN NOSE GEAR WAS SET ON GROUND.  VIBRATION WAS FROM 110KTS, TO 80KTS LANDING WAS INCIDENT FREE.  MAINTENANCE REPLACED LEFT NOSE WHEEL ASSEMBLY.  SERVICED SHIMMY DAMPER IAW SAAB AMM CHAPTER 32.  LUBED NOSE GEAR IAW SAAB AMM CHAP 12, ALSO FOUND UNKNOWN DEBRIS INSIDE.
